MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFIE
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "doctor found the catheter to be kinked and there was inadequate flow." the device was removed and replaced.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine.".
 
Event or Problem Description
It was reported "doctor found the catheter to be kinked and there was inadequate flow." the device was removed and replaced.There was no patient harm or injury.No medical interveniton required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one vectorflow chronic hemodialysis antegrade kit for analysis.Visual inspection revealed no signs of use in the form of biological matter.The cuff on the catheter was slightly worn, and very minor discoloration was noted along the catheter body.No other defects or anomalies were observed on any other portion of the returned device.The catheter was functionally tested by using a lab inventory syringe to flush water down both luer hubs.Flushing was successful and there was no resistance or signs of blockage.A device history record review was performed and there was one potential finding; however, it was determined the finding was not relevant to the reported event.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The ifu also states, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The customer report of catheter kink could not be confirmed through investigation of the returned sample.Visual inspection revealed the cuff on the catheter was slightly worn, and minor discoloration was noted along the catheter body.No other defects or anomalies were observed on any other portion of the returned device.The device passed functional testing by flushing water through each luer hub.A device history record review was performed, and no relevant findings were identified.Based on the customer report and sample received, no problem was found with the returned sample.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20835397
Report Number9680794-2024-01181
Device Sequence Number8628013
Product Code MSD
UDI-Device Identifier10801902127195
UDI-Public(01)10801902127195(11)230919(17)260831(10)33F23H0611(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberCS-15192-VFIE
Device Lot Number33F23H0611
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/20/2024
11/19/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/02/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient Age55 YR
Patient SexFemale